TU Darmstadt / ULB / TUbiblio

Dynamics of functions with piecewise non-positive Schwarzian derivatives

Kempf, Roland (2009):
Dynamics of functions with piecewise non-positive Schwarzian derivatives.
In: Journal of Difference Equations and Applications, pp. 541-556, 15, (6), [Article]

Item Type: Article
Erschienen: 2009
Creators: Kempf, Roland
Title: Dynamics of functions with piecewise non-positive Schwarzian derivatives
Language: English
Journal or Publication Title: Journal of Difference Equations and Applications
Volume: 15
Number: 6
Divisions: 18 Department of Electrical Engineering and Information Technology > Institut für Automatisierungstechnik und Mechatronik > Control Methods and Robotics
18 Department of Electrical Engineering and Information Technology > Institut für Automatisierungstechnik und Mechatronik
18 Department of Electrical Engineering and Information Technology
Date Deposited: 16 Aug 2010 14:33
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item